# SDR UALA2013012100329

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 600 Lbl 45.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660 FLOORBEAM TEE IS CRACKED AT SEAT TRACK LBL 45.5.  REPAIRED FLOORBEAM TEE IAW ECRA5330-04407.  MAJOR REPAIR
